# SDR SWIA202161109

- Difficulty date: August 4, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS.265 FRAME FWD OF INTERNAL FWD JACK FITTING HAS CORROSION (MARKED)     (C-CHECK RO 9/21/2021)    REPLACED FS265 LOWER STIFFENEING ANGLE. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG CC670-34020 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED,
